# SDR SWAA2024071612687

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 55,287 hours, 33,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERG. BULLNOSE LIGHT LENS MISSING AT 12 ABC<[01] OK TO CONTINUE ON MEL 33-15-02 SP-1;[02] 01 - REMOVED AND REPLACED PER [AMM 33-51-03-960-803-NG (EMERGENCY AISLE LIGHT (EAL) - LENS REPLACEMENT - PERMANENT)]REPLACED MISSSING EMERG LIGHT LENSE AT 12 ABC. I/A/W AMM 33-51-03
